# SDR CWQR20120613040

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: General aviation
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 4,540 hours
- System (JASC): 3242 · Brake
- Part: Cable
- Part number: S37793D430N
- Condition: Frayed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, FOUND THE PILOT'S RT BRAKE CONTROL CABLE FRAYED ABOUT 50 PERCENT.  DID NOT SEE ANY ISSUES WITH THE CABLE RUN OR RUBBING ON STRUCTURE, ETC.
